MathSciNet Relay Station
MathSciNet bibliographic data
MR1171526 81R05 (22E70 81-04)
Lai, Shan Tao; Chiu, Ying Nan Exact computation of the $9$-$j$ symbols. Comput. Phys. Comm. 70 (1992), no. 3, 544–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement